Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 137, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2022, 3:23 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2022, 3:23 PM MDT (21:23 UTC)
- Expired
- Jul 20, 2022, 4:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4893 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
892
WUUS55 KPUB 202123
SVRPUB
COC055-071-101-202200-
/O.NEW.KPUB.SV.W.0137.220720T2123Z-220720T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
323 PM MDT Wed Jul 20 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Huerfano County in southeastern Colorado...
North central Las Animas County in southeastern Colorado...
South central Pueblo County in southeastern Colorado...
* Until 400 PM MDT.
* At 322 PM MDT, severe thunderstorms were located along a line
extending from 24 miles south of Blende to 15 miles northeast of
Walsenburg, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* These severe thunderstorms will remain over mainly rural areas of
northeastern Huerfano, north central Las Animas and south central
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3778 10423 3755 10436 3761 10459 3775 10471
3784 10477 3794 10471 3798 10459
TIME...MOT...LOC 2122Z 282DEG 15KT 3788 10451 3783 10465
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen2 follow-up statements
894
WWUS55 KPUB 202148
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
348 PM MDT Wed Jul 20 2022
COC055-071-101-202200-
/O.CON.KPUB.SV.W.0137.000000T0000Z-220720T2200Z/
Huerfano CO-Las Animas CO-Pueblo CO-
348 PM MDT Wed Jul 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTH
CENTRAL PUEBLO COUNTIES...
At 347 PM MDT, severe thunderstorms were located along a line
extending from 25 miles northwest of Delhi to 18 miles northeast of
Walsenburg, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northeastern Huerfano, north central Las Animas and south central
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away
from windows. Damaging winds can also extend far behind the leading
edge of precipitation with these storms as well.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3778 10423 3755 10436 3761 10459 3775 10471
3784 10477 3794 10471 3798 10459
TIME...MOT...LOC 2147Z 282DEG 15KT 3786 10439 3781 10453
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen852
WWUS55 KPUB 202157
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
357 PM MDT Wed Jul 20 2022
COC055-071-101-202207-
/O.EXP.KPUB.SV.W.0137.000000T0000Z-220720T2200Z/
Huerfano CO-Las Animas CO-Pueblo CO-
357 PM MDT Wed Jul 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES WILL EXPIRE AT
400 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3778 10423 3755 10436 3761 10459 3775 10471
3784 10477 3794 10471 3798 10459
TIME...MOT...LOC 2157Z 282DEG 15KT 3785 10435 3780 10449
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:02 PM MDT, 21 minutes earlier.
Area forecast discussion, Jul 20, 3:02 PM MDT, 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 302 PM MDT Wed Jul 20 2022 .SHORT TERM...(This evening through Thursday) Issued at 247 PM MDT Wed Jul 20 2022 Key Messages: 1) Strong storms this afternoon and early evening plains. Currently... At 2 pm, main forcing extended from the pikes peak region southward into the southern San Luis Valley. Strong storms were noted along this line. Farther east onto the plains, skies were mainly clear, however CAPE was increasing with 500-1000 J, and shear was in the 25 to 30 knt range. Rest of this afternoon and early evening... Main concern will be strong to locally severe storms which will move east across the plains the rest of this afternoon and evening Believe main concern will be a wind event given the large T/Td spreads and relatively high Td values. Early in the period we may see one or two large hail reports. Storms will likely decrease as they move out over the far east plains as instability/lower Td values are over this region. Overall, the activity should clear the region by early to mid afternoon. Later tonight, skies will clear with lows in the 60s. Tomorrow... Dryer air will move over the region. Max temps today will be similar to today. Best chance of isolated storms will mainly be across the southern tier of the fcst area, especially across the Raton Mesa region. .LONG TERM...(Thursday night through Wednesday) Issued at 247 PM MDT Wed Jul 20 2022 Key Messages: 1) Warmer and drier through the rest of the week, with continued daily storms over and near the higher terrain. 2) Cooler with increased storm coverage late this weekend into next week. Thursday Night-Friday... The center of the upper-level high pressure will slowly move east towards the Four Corners region on Friday. Beneath it, temperatures will warm further, hitting the high-80s over the higher terrain and breaking 100 over most of our eastern plains. Monsoon moisture beneath the upper ridge will be plentiful enough for another round of diurnal scattered showers and thunderstorms over and near the higher terrain. Meanwhile the eastern plains should remain mostly dry. Given the relatively weak flow around the main high, storms will be slow-moving and capable of producing locally heavy rainfall, resulting in the risk for flash flooding over our burn scar areas through the evening hours. Saturday-Sunday... The upper ridge will flatten slightly overhead as a low pressure system begins to dig down over the far Pacific Northwest and some shortwave energy passes through the flow aloft. This will allow for another influx of moisture while pushing a front south across the plains during the late afternoon, early evening hours. All of this should allow for more widespread precipitation over the mountains as well as a higher chance of seeing more precipitation across the eastern plains and I-25. Temperatures on Saturday will be the warmest of the week, with near record highs possible across the Plains, before post-frontal cooling knocks Sunday's highs down about 5-10 degrees, although it will still be in the 90s in some places. Monday Onwards... Cooler temperatures, closer to seasonal averages, as well as an uptick in precipitation across the area, are expected to continue into early next week. The upper-level high will remain in place over our region, while the upper-low will translate across the region to our north, resulting in an uptick in available energy while the monsoonal moisture remains firmly in place, along with a front anticipated to push across the plains sometime on Monday. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 247 PM MDT Wed Jul 20 2022 By taf issuance time, expect most if not all of the tsra activity will have cleared the taf sites, although cannot rule out an isolate weak storm moving across the taf sites. Otherwise expect VFR conditons. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...GARBEROGLIO AVIATION...HODANISH
Hazardous weather outlook, Jul 20, 11:29 AM MDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Wed Jul 20 2022 COZ058>089-093>099-211730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Wed Jul 20 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight There is a marginal risk for a few severe thunderstorms today across the I-25 corridor region and the eastern plains. The primary threat will be wind gusts to 55 to 65 mph and hail up to the size of quarters. The greatest risk for hail will be along the I-25 corridor, while the wind threat will exist over the entire region. Thunderstorms will start to intensify by mid afternoon and then will move east across the plains late this afternoon and evening. In addition to the severe weather activity, locally heavy rain will be possible across the mountains adjacent to the plains. Burn scar flooding will be possible, especially across the Spring burn scar region. The greatest risk for strong storms along the I-25 corridor region will be between 1 pm and 5 pm. Over the remainder of the region, thunderstorms will be possible with localized heavy rain and small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Warmer and drier conditions are expected across the southeast plains Thursday through Saturday, while isolated to scattered afternoon and evening showers and thunderstorms will remain possible over and near the higher terrain through the end of the work week. Storms will be slow moving and capable of producing heavy rainfall, leading to possible flash flooding, especially across area burn scars into the early weekend. Cooler temperatures with an uptick in daily thunderstorm coverage remains in the offing for Sunday through Tuesday, as monsoonal moisture is expected to increase across the region within weak southwest flow aloft across the Rockies. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over the region, especially along the mountain-plains interface and all of the eastern plains. 34/34
In the hours before
Special weather statement, Jul 20, 2:25 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT Wed Jul 20 2022
COZ079-080-086-087-202100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
225 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of north central
Huerfano, east central Custer and southwestern Pueblo Counties
through 300 PM MDT...
At 224 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Junkins Burn Scar to near
Greenhorn Mountain. Movement was southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Junkins Burn Scar, Greenhorn Mountain, Rye, Beulah, San
Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3815 10501 3792 10473 3780 10506 3806 10516
TIME...MOT...LOC 2024Z 322DEG 30KT 3805 10508 3791 10499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:28 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed Jul 20 2022
COZ085-086-202100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
228 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of southeastern El Paso
and northeastern Pueblo Counties through 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Hanover, or 30 miles northeast of Pueblo, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Gusty winds may extend well away from precipitation and lightning.
&&
LAT...LON 3852 10405 3849 10405 3843 10439 3867 10438
3869 10420
TIME...MOT...LOC 2027Z 322DEG 15KT 3862 10429
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:35 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Wed Jul 20 2022
COZ081-084-085-202100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
235 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of central El Paso
County through 300 PM MDT...
At 235 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colorado Springs to Stratmoor. Movement was
east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Security, Peterson AFB,
Falcon, Security-Widefield, Cimarron Hills and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3895 10446 3882 10452 3873 10468 3876 10486
3886 10485 3897 10472
TIME...MOT...LOC 2035Z 277DEG 19KT 3889 10466 3878 10475
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:46 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Wed Jul 20 2022
COZ084-202115-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
246 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northeastern El Paso
County through 315 PM MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 32 miles southwest of Limon, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan and Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3894 10405 3897 10435 3913 10432 3913 10405
TIME...MOT...LOC 2046Z 277DEG 13KT 3907 10424
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenLocal storm report, Jul 20, 2:55 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND GST 8 S FOUNTAIN 38.57N 104.70W
07/20/2022 M58 MPH EL PASO CO MESONET
MESONET STATION FW6605 FOUNATIN.
&&
GHSpecial weather statement, Jul 20, 2:56 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Wed Jul 20 2022
COZ079-080-086-087-202130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
256 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of northeastern Huerfano
and southwestern Pueblo Counties through 330 PM MDT...
At 256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles southeast of Junkins Burn Scar to near
Greenhorn Mountain. Movement was southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3786 10450 3778 10490 3794 10503 3803 10483
TIME...MOT...LOC 2056Z 310DEG 19KT 3796 10484 3791 10498
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 19, 6:02 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jul 19, 7:43 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jul 19, 8:30 PM MDT | Special Weather Statement | PUB | 45 min | |
| Jul 20, 12:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 20, 12:57 PM MDT | Special Weather Statement | PUB | Rio Grande | 33 min |
| Jul 20, 1:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 1:10 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 20, 1:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 20, 1:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 1:36 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 20, 1:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 20, 2:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 2:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 20, 2:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 20, 2:12 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 2 hr |
| Jul 20, 2:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 78 min |
| Jul 20, 2:16 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 20, 2:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 20, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 20, 2:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 20, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 76 min |
| Jul 20, 2:46 PM MDT | Special Weather Statement | PUB | Elbert | 29 min |
| Jul 20, 2:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 87 min |
| Jul 20, 2:56 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 20, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 95 min |
| Jul 20, 3:56 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 20, 4:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jul 20, 4:34 PM MDT | Special Weather Statement | PUB | Otero | 41 min |
| Jul 20, 5:05 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.